MODEL PENELITIAN MATEMATIKA

Amry, Zul (2008) MODEL PENELITIAN MATEMATIKA. Jurnal Sains Indonesia, 32 (01). pp. 27-32. ISSN 1978-3841

[img]
Preview
Text
Fulltext.pdf - Published Version

Download (2MB) | Preview
[img]
Preview
Text
Reviewer.pdf - Published Version

Download (316kB) | Preview

Abstract

Model research in mathematic usually very difference toward others model of research, because the model of research in general still to need empirical prove in analysis of the problem for taking of conclusion, whereas model of research in mathematic only use the logical principle and proved according of analytically which can performed with theories as definition, lemma or theorem. The object of this paper is to explain some model of research in mathematic which accompanied examples.

Item Type: Article
Keywords: Logical principle; Mathematic; Model of research; Prove analytically
Subjects: Q Science > QA Mathematics
Q Science > QA Mathematics > QA299 Analysis
Q Science > QA Mathematics > QA71 Instruments and machines
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam > Matematika
Depositing User: Mrs Harly Christy Siagian
Date Deposited: 14 Oct 2016 11:20
URI: http://digilib.unimed.ac.id/id/eprint/20545

Actions (login required)

View Item View Item